| Model Number |
DIGITALDIAGNOST C90 |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that artifact on the detector.The device was in clinical use and there was no harm to patient or user.The field service engineer (fse) performed analysis and concluded that detector was dropped, which caused line artifacts in the clinical images.The detector needs to be replaced.A replacement quotation was sent to customer.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
Event or Problem Description
It was reported that the detector has artifacts.The device was in clinical use and there was no patient or user harm.Additional information received that the detector was dropped.